# SDR SWAA2022022564815

- Difficulty date: November 27, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tear Strap
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STA 727 BETWEEN S1L TO S3L; HAS SIGNS OF CORROSION. AT SEAM BETWEEN FRAME SHEAR TIE AND TEAR STRAP. / REMOVED CORROSION ON FAIL SAFE STRAP AT STA. 727 BETWEEN STR 1L TO STR 3L BETWEEN FRAME SHEAR TIE AND TEAR STRAP L4.0' X W.5' REMAINING MATERIAL THICKNESS IS .048' REPAIRED AFFECTED AREA ON FAIL SAFE STRAP BY BLENDING IAW EA 18-05969 REV IR AND EA 1-753-33833 REV IR
